MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE; NEEDLE, HYPODERMIC

BECTON DICKINSON BD NEEDLE ECLIPSE; NEEDLE, HYPODERMIC
Catalog Number 305766
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.In this mdr, bd franklin lakes, nj has been listed in sections d.3.And g.1.
 
Event or Problem Description
It was reported that bd needle eclipse cored the vial rubber.The following information was provided by the initial reporter: when you insert [eclipse needle] into any vial with a rubber top, it is noted to have a little piece of the rubber top left in the syringe.¿ is this something you have heard other sites having issues with.
 
Additional Manufacturer Narrative
The reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.
 
Event or Problem Description
Material#: 305766.Lot#: unknown.It was reported by the customer reported that when you insert [eclipse needle] into any vial with a rubber top, it is noted to have a little piece of the rubber top left in the syringe.¿ is this something you have heard other sites having issues with.Verbatim: when you insert [eclipse needle] into any vial with a rubber top, it is noted to have a little piece of the rubber top left in the syringe.¿ is this something you have heard other sites having issues with.

Brand Name
BD NEEDLE ECLIPSE
Common Device Name
NEEDLE, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18670943
Report Number2243072-2024-00146
Device Sequence Number20848950
Product Code FMI
UDI-Device Identifier30382903057666
UDI-Public(01)30382903057666
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305766
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer02/20/2024
Initial Report FDA Received Date02/08/2024
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown